Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 48, Issue 1, Summer 2002  pp. 2-13.

Toeplitz operators on Dirichlet-Type spaces

Authors:  Rick Chartrand
Author institution: Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago, 851 S. Morgan St. (MC 249), Chicago, IL 60607, USA

Summary:  In this paper, variants of the classical Toeplitz operators on $H^2$ are studied. A characterization is obtained for the bounded, harmonic symbols giving rise to a bounded Toeplitz operator on a Dirichlet-type space. The relationship between the characterizing condition and multipliers of the holomorphic and harmonic Dirichlet spaces is examined.

Keywords:  Toeplitz operator, Dirichlet space, Dirichlet-type spaces

Contents    Full-Text PDF